# SDR CALA2025041403758

- Difficulty date: April 9, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 77,862 hours, 32,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5392059220000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PROFILE FROM FR25-27 STR38L CRACKED IN 2 PLACES.  D REMOVED AND REPLACED NEW PROFILE PNL ON FWD CARGO FROM FR 25 TO FR 28 STR 38L IAW A320 SRM 51-42-11-001.
